# SDR REXA2019102481491

- Difficulty date: October 8, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR PANEL SUPPORT ANGLE OF ACCESS PANEL 221ALF IN STA. FS= 280 BETWEEN 11 LBL/RBL AT COCKPIT. (CPIL) TCI 53-10-219.
SUMMARY: ON NRC. 00159  CORROSION LEVEL 2, FLOOR PANEL SUPPORT ANGLE OF ACCESS PANEL 221ALF IN STA. FS= 280 WAS REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01
